Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 149, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 12, 2015, 3:34 PM EDT. It took effect at Sep 13, 2015, 6:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2015, 3:34 PM EDT (19:34 UTC)
- In effect from
- Sep 13, 2015, 6:00 PM EDT
- Expired
- Sep 14, 2015, 3:24 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
567 WHUS71 KPHI 121934 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT SAT SEP 12 2015 ANZ450>455-131000- /O.NEW.KPHI.SC.Y.0149.150914T0000Z-150914T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 8 AM EDT MONDAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
460 WHUS71 KPHI 130735 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT SUN SEP 13 2015 ANZ431-132045- /O.EXB.KPHI.SC.Y.0149.150913T2200Z-150914T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 335 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT MONDAY. * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * TIMING...MAY EVENTUALLY NEED TO DELAY THE ENDING OF THE FORECAST 25 KT GUSTS A FEW HOURS, INTO MIDDAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-132045- /O.EXT.KPHI.SC.Y.0149.150913T2200Z-150914T1200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT MONDAY... * LOCATIONS...THE ATLANTIC COASTAL WATERS OF DELAWARE. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-132045- /O.EXT.KPHI.SC.Y.0149.150913T2200Z-150914T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 335 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EDT MONDAY... * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHUS71 KPHI 130850 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 450 AM EDT SUN SEP 13 2015 ANZ431-454-455-132200- /O.CON.KPHI.SC.Y.0149.150913T2200Z-150914T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 450 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT MONDAY... * LOCATIONS...THE DELAWARE COASTAL WATERS. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-132200- /O.CON.KPHI.SC.Y.0149.150913T2200Z-150914T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 450 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EDT MONDAY... * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET EXCEPT LOCALLY AROUND 5 FEET THIS MORNING IN THE OUTER WATERS FROM EAST OF BARNEGAT NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS71 KPHI 131941 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT SUN SEP 13 2015 ANZ431-454-455-140900- /O.CON.KPHI.SC.Y.0149.150913T2200Z-150914T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * LOCATIONS...THE DELAWARE COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-140900- /O.CON.KPHI.SC.Y.0149.150913T2200Z-150914T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 341 PM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
664 WHUS71 KPHI 140126 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 926 PM EDT SUN SEP 13 2015 ANZ431-454-455-141100- /O.CON.KPHI.SC.Y.0149.000000T0000Z-150914T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 926 PM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-141100- /O.CON.KPHI.SC.Y.0149.000000T0000Z-150914T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 926 PM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
050 WHUS71 KPHI 140720 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 AM EDT MON SEP 14 2015 ANZ431-454-455-141500- /O.EXT.KPHI.SC.Y.0149.000000T0000Z-150914T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 AM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-142000- /O.EXT.KPHI.SC.Y.0149.000000T0000Z-150915T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 320 AM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS71 KPHI 141455 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1055 AM EDT MON SEP 14 2015 ANZ431-454-455-141600- /O.EXP.KPHI.SC.Y.0149.000000T0000Z-150914T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1055 AM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... THE GRADIENT HAS RELAXED A BIT THIS MORNING AND THE WIND GUSTS HAVE FALLEN BELOW 25 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 11 AM. $$ ANZ450>453-150000- /O.CON.KPHI.SC.Y.0149.000000T0000Z-150915T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 1055 AM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
344 WHUS71 KPHI 141924 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT MON SEP 14 2015 ANZ450>453-142030- /O.CAN.KPHI.SC.Y.0149.000000T0000Z-150915T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 324 PM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DROPPED BELOW 25 KNOTS. THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 3:28 PM EDT, 6 minutes earlier.
Area forecast discussion, Sep 12, 3:28 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT SAT SEP 12 2015 .SYNOPSIS... LOW PRESSURE OVER THE MID-ATLANTIC WILL MOVE NORTHEASTWARD AND WILL REACH NEW ENGLAND AND SOUTHERN QUEBEC ON SUNDAY AND BRING A CDFNT THROUGH THE REGION AS IT PASSES. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTHWEST AND WILL BE THE DOMINANT WEATHER FEATURE, BRINGING DRY WEATHER FOR MOST OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A MID LEVEL TROUGH EXTENDED FROM THE CENTRAL GREAT LAKES TO THE MIDDLE MISSISSIPPI RIVER VALLEY AT MID AFTERNOON. THE AXIS OF THE TROUGH IS FORECAST TO PROGRESS EASTWARD AND IT SHOULD REACH A LINE FROM THE EASTERN GREAT LAKES TO THE LOWER APPALACHIANS TOWARD DAYBREAK. AN IMPULSE TRAVELING IN THE SOUTHWESTERLY MID LEVEL FLOW IS EXPECTED TO LIFT OVER OUR REGION DURING THE BALANCE OF THE AFTERNOON AND THE EARLY EVENING HOURS. THE FEATURE WILL CONTINUE TO ENHANCE OUR POTENTIAL FOR RAIN SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THAT PERIOD OF TIME. THE CHANCE FOR RAIN WILL THEN DECREASE OVERNIGHT FROM SOUTHWEST TO NORTHEAST IN THE WAKE OF THE MID LEVEL IMPULSE. A BROAD SURFACE LOW EXTENDED FROM CENTRAL PENNSYLVANIA TO EASTERN VIRGINIA AROUND 300 PM. A WARM FRONT EXTENDED FROM CENTRAL VIRGINIA EASTWARD TO THE WATERS OFF THE CENTRAL DELMARVA PENINSULA. THE LOW WILL DRIFT NORTHEASTWARD AND IT SHOULD PULL THE WARM FRONT INTO OUR SOUTHERN COUNTIES FOR THIS EVENING, THEN ACROSS THE REMAINDER OF OUR FORECAST AREA BY SHORTLY AFTER MIDNIGHT. THE LOW IS ANTICIPATED TO REACH EASTERN NEW YORK AND SOUTHERN NEW ENGLAND TOWARD DAYBREAK AND IT SHOULD PULL A COLD FRONT FROM THE WEST THROUGH OUR REGION LATE TONIGHT. THE SKY IS FORECAST TO REMAIN MOSTLY CLOUDY THROUGH THE NIGHT. THE WIND SHOULD VEER FROM THE SOUTHEAST AND SOUTH TO THE SOUTHWEST AND WEST AT SPEEDS AROUND 5 TO 10 MPH. MINIMUM TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE LOWER AND MIDDLE 60S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE AXIS OF THE MID LEVEL TROUGH IS FORECAST TO REACH A LINE FROM SOUTHERN QUEBEC ACROSS CENTRAL PENNSYLVANIA TO THE CAROLINAS LATE ON SUNDAY. A SHORT WAVE IS EXPECTED TO MOVE OVER OUR REGION DURING THE AFTERNOON AHEAD OF THE MAIN TROUGH. MEANWHILE, THE SURFACE LOW WILL CONTINUE TO MOVE NORTHEASTWARD AND AWAY FROM OUR REGION. COOL DRY AIR WILL BEGIN TO ADVECT INTO OUR REGION ON A DEVELOPING WEST TO NORTHWEST FLOW. HOWEVER, COOLING ALOFT WILL MAINTAIN SOME INSTABILITY AND WE ARE ANTICIPATING A FAIR AMOUNT OF CUMULUS AND STRATOCUMULUS FOR SUNDAY. ALSO, THE MID LEVEL SHORT WAVE MAY TOUCH OFF SCATTERED RAIN SHOWERS. MAXIMUM TEMPERATURES ARE EXPECTED TO BE IN THE 70S. READINGS SHOULD GET NO HIGHER THAN THE 60S IN THE ELEVATED TERRAIN IN THE POCONOS AND IN NORTHWESTERN NEW JERSEY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... HIGH PRES WILL BUILD IN BEHIND DEPARTING LOW PRES SUN NIGHT. THERE COULD BE LINGERING SHWRS AT THE START OF THE PD, ESPECIALLY N, BUT, MOST LIKELY IT WILL BE DRY. HIGH PRES THEN BUILDS IN FOR MON THRU WED BEFORE SLIDING OFFSHORE THU AND FRI. AS IT DOES, AN AREA OF LOW PRES WILL MOVE ACRS THE NRN PLAINS AND GRTLKS AND ITS ATTENDANT CDFNT WILL BE MOVG ACRS THE OH VLY BY THE END OF THE PD. ANOTHER EXTENDED PD OF DRY WX IS FCST FOR MUCH OF THE UPCOMING WEEK. TEMPS WILL START OFF BLO NRML BEFORE RISING TO ABV NRML THRU MOST OF THE PD. HOWEVER, WITH DEWPTS ONLY IN THE MID-UPPER 50S, IT WILL BE VERY PLEASANT...AND VERY SEPTEMBER-LIKE. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. VARIABLE CONDITIONS ARE EXPECTED THROUGH ABOUT 0200Z WITH SHOWERS AND ISOLATED THUNDERSTORMS LIFTING THROUGH OUR REGION. FLIGHT CATEGORIES SHOULD VARY MOSTLY BETWEEN VFR AND MVFR WITH OCCASIONAL PERIODS OF IFR POSSIBLE. THE CHANCE THAT A THUNDERSTORM WILL AFFECT ANY GIVEN TAF SITE IS QUITE LOW SO WE WILL CONTINUE TO OMIT THEIR MENTION IN THE TAFS. THE WIND SHOULD FAVOR THE EAST TO SOUTH QUADRANT INTO THIS EVENING AROUND 6 TO 10 KNOTS. MOST OF THE SHOWER ACTIVITY IS FORECAST TO LIFT TO THE NORTHEAST OF OUR TAF SITES AFTER 0200Z. CEILINGS SHOULD FAVOR THE MVFR CATEGORY FOR MUCH OF THE NIGHT AS THE WIND VEERS TOWARD THE SOUTHWEST AND WEST. A COLD FRONT IS EXPECTED TO PASS THROUGH OUR REGION LATE TONIGHT WITH THE WIND SETTLING INTO THE NORTHWEST. IT SHOULD INCREASE TO 8 TO 12 KNOTS ON SUNDAY WITH GUSTS NEAR 20 KNOTS. THE SKY COVER IS EXPECTED TO VARY BETWEEN SCATTERED AND BROKEN WITH CEILINGS AT OR ABOVE 3500 FEET. OUTLOOK... SUN NIGHT...VFR. NW WIND GUST 15-20 KT. MDT TO HIGH CONFIDENCE. MONDAY...VFR. NW WIND 10 TO 15 KT. HIGH CONFIDENCE. TUE THRU THU...VFR. HIGH PRES. HIGH CONFIDENCE. && .MARINE... A WARM FRONT IS FORECAST TO LIFT NORTHWARD ACROSS THE COASTAL WATERS OF DELAWARE AND NEW JERSEY THROUGH EARLY TONIGHT. A COLD FRONT FROM THE WEST IS EXPECTED TO ARRIVE LATE TONIGHT. THE WIND DIRECTION WILL VEER FROM THE SOUTHEAST TO THE SOUTHWEST TONIGHT BEFORE SHIFTING TO THE WEST AND NORTHWEST FOLLOWING THE COLD FRONT. WIND SPEEDS ARE ANTICIPATED TO FAVOR THE 10 TO 15 KNOT RANGE WITH GUSTS AROUND 20 KNOTS. THERE MAY BE A BRIEF LULL IN THE WIND SPEEDS EARLY TONIGHT AFTER THE WARM FRONT PASSES. WAVE HEIGHTS SHOULD FAVOR THE 2 TO 4 FOOT RANGE ON OUR OCEAN WATERS FOR TONIGHT AND SUNDAY. WAVE HEIGHTS ON DELAWARE BAY ARE FORECAST TO BE 2 FEET OR LESS. OUTLOOK... SUN NIGHT...NW WIND GUSTY 20 TO PSBLY 30 KT WITH TIGHT PGRAD BEHIND CFP AS HIGH PRES BUILDS IN. SCA ISSUED FOR THE CSTL WATERS. MON...NW WIND GUSTY AROUND 20 KT. SCA MAY BE NEEDED ERLY, ESPECIALLY N UNTIL WIND DECREASES. TUE THRU THU...NO MARINE FLAGS NEEDED WITH HIGH PRES OVER THE AREA. && .RIP CURRENTS... A CONTINUED SOUTHEASTERLY WIND AROUND 10 TO 15 KNOTS SHOULD HELP TO MAINTAIN A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS ALONG THE NEW JERSEY COAST INTO THIS EVENING. THE RISK IS EXPECTED TO BE LOW AT THE DELAWARE BEACHES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...NIERENBERG AVIATION...IOVINO/NIERENBERG MARINE...IOVINO/NIERENBERG RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 12, 3:34 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT SAT SEP 12 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-131945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 334 PM EDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO POCKETS OF BRIEF FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-131945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 334 PM EDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THROUGH THIS EVENING ALONG THE NEW JERSEY COAST. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO POCKETS OF BRIEF FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-131945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-131945- DELAWARE BEACHES- 334 PM EDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO POCKETS OF BRIEF FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 12, 1:38 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EDT SAT SEP 12 2015
DEZ003-004-121815-
DELAWARE BEACHES-INLAND SUSSEX-
138 PM EDT SAT SEP 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 137 PM EDT...A STRONG THUNDERSTORM WAS NEAR PARSONSBURG...OR 10
MILES EAST OF SALISBURY...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...GUMBORO...OCEAN
VIEW...FRANKFORD AND SOUTH BETHANY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3846 7551 3871 7529 3861 7516 3859 7518
3859 7521 3858 7518 3857 7518 3859 7512
3856 7509 3856 7508 3854 7505 3845 7505
TIME...MOT...LOC 1737Z 240DEG 16KT 3839 7540
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 1:59 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Sep 12, 3:48 PM EDT | Special Marine Warning | PHI | 117 min | |
| Sep 12, 5:44 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Sep 12, 3:14 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Sep 12, 4:48 PM EDT | Special Weather Statement | PHI | Lehigh, Monroe, Northampton | 42 min |
| Sep 12, 4:55 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 2 hr |
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.